# SDR AWXA200500459

- Difficulty date: April 4, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK 4 EACH CRACKS WERE FOUND EXTENDING PAST STOP DRILL HOLE AND PREVIOUS REPAIR IN BS 178 BULKHEAD WEB AT RBL 5.7, WL 195.  MAINTENANCE CUT OUT DAMAGED AREA OF WEB AT BS 178 BULKHEAD, RBL 5.7, WL 195; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A DOUBLER AND REPAIR FILLERS; INSTALLED REPAIR PARTS IAW B7B-300 SRM 53-10-08 FIG 210.
